# SDR DL757960224

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: BACH8A04EE0232K
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LEFT HYD QTY WENT TO ZERO, FLAPS STOPPED AT 1 DEGREE DURING RETRACTION, SET HANDLE TO MATCH FLAPS.  FOUND HYD LINE GOING TO THE DOWN AND LOCK ACTUATOR IN THE LEFT WHEEL WELL WITH PUNCTURE.  INSTALLED APPROVED HYD LINE.  ATL ADVISED, NO LEAKS FOUND ON TEST.
